Reduction theorems for operators on the cones of monotone functions

For a quasilinear operator on the semiaxis a reduction theorem is proved on the cones of monotone functions in the Lp-Lq setting for 0<q<∞, 1≤p<∞. The case 0<p<1 is also studied for operators with additional properties. In particular, we obtain criteria for three-weight inequalities for the Hardy-type operators on monotone functions in the case 0<q<p≤1. © 2013 Elsevier Ltd.

Авторы
Gogatishvili A.1 , Stepanov V.D. 2
Издательство
Academic Press Inc.
Номер выпуска
1
Язык
Английский
Страницы
156-172
Статус
Опубликовано
Том
405
Год
2013
Организации
  • 1 Institute of Mathematics of the Academy of Sciences of the Czech Republic, Zitna 25, 11567 Praha 1, Czech Republic
  • 2 Peoples' Friendship University of Russia, Miklucho Maklai 6, 117198 Moscow, Russian Federation
Ключевые слова
Hardy operator; Integral inequality; Lebesgue space; Monotone functions; Quasilinear operator; Weight
Дата создания
19.10.2018
Дата изменения
19.10.2018
Постоянная ссылка
https://repository.rudn.ru/ru/records/article/record/2017/
Поделиться

Другие записи

Voskressensky L.G., Kovaleva S.A., Borisova T.N., Eresko A.B., Tolkunov V.S., Tolkunov S.V., Listratova A.V., Altomare C., Varlamov A.V., De Candia M.
Химия гетероциклических соединений. Латвийский институт органического синтеза Латвийской академии наук / Springer New York Consultants Bureau. Том 49. 2013. С. 930-940